MathSciNet Relay Station
MathSciNet bibliographic data
MR689486 11Y11 (11A07 11A41)
Keller, Wilfred Corrigendum: "Primes of the form $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$'' [Math. Comp. 38 (1982), no. 158, 639–643; MR0645679] by J. P. Buhler, R. E. Crandall and M. A. Penk. Math. Comp. 40 (1983), no. 162, 727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement